RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2003, Issue 3, Pages 102–109 (Mi adm388)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

On a group theoretical construction of expanding graphs

Vasyl A. Ustimenko

Department of Mathematics and Statistics, Sultan Quaboos University, Sultanate of Oman

Full text: PDF file (188 kB)

Bibliographic databases:
Received: 05.08.2003
Language:

Citation: Vasyl A. Ustimenko, “On a group theoretical construction of expanding graphs”, Algebra Discrete Math., 2003, no. 3, 102–109

Citation in format AMSBIB
\Bibitem{Ust03}
\by Vasyl~A.~Ustimenko
\paper On a~group theoretical construction of expanding graphs
\jour Algebra Discrete Math.
\yr 2003
\issue 3
\pages 102--109
\mathnet{http://mi.mathnet.ru/adm388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2048644}
\zmath{https://zbmath.org/?q=an:1061.05061}


Linking options:
  • http://mi.mathnet.ru/eng/adm388
  • http://mi.mathnet.ru/eng/adm/y2003/i3/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Moorhouse G.E., Sun Sh., Williford J., “The Eigenvalues of the Graphs D(4,Q)”, J. Comb. Theory Ser. B, 125 (2017), 1–20  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:54
    Full text:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020